Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Acute prostatitis, painful urination, fever. Taking levoflacian. Elevated liver enzymes. Related symptoms?

I had an case of acute prostatitis with extremely painful urination and a fever of 103. I ended up in emergency where they diagnosed me and gave me an 500MG of levoflacian in an IV. They also took my blood to check my white count which was slightly elevated. They also discovered that my AST was 169 and my AZT was 159. I normally run 25 and 24. My question is can prostatitis cause raised liver enzymes? I took the levoflaxian for 4 weeks and feel fine now.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
Repeat your liver profile after stopping antibiotics if normal nothing to worry,however if raised then reqire to undergo tests for determinig the reason for elevated enzymes.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor